MathSciNet Relay Station
MathSciNet bibliographic data
MR784166 (86e:14026) 14M10 (14H45)
Moh, T. T. Set-theoretic complete intersections. Proc. Amer. Math. Soc. 94 (1985), no. 2, 217–220.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement